# SDR AALA20010688

- Difficulty date: March 29, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER SURFACE OF CENTER WING SKIN RBL 30 BETWEEN S4C AND S5C CORROSION WAS REMOVED BY BLENDOUT AND A REPAIR WAS ACCOMPLISHED WITH DEVIATIONS PER ESO 11697 DATED 2/29/00.  REMOVED DOUBLER PER ESO 11697 DATED 2/20/00 AND INSTALLED DOUBLER PER SRM 57-30-03 FIG 10.  (M)
